# SDR SWIA201437102

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,801 hours, 54,302 cycles
- Engine: Pwa PW118
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBD FRONT MOUNT CHAFED AFT OF MOUNTING BOLT.  REPLACED LT ENG FWD INBD UPPER MOUNT IAW SRM AND AMM.
